# SDR VTZA96284

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD - BOS - FLT 6506 - ABORTED TAKEOFF DUE TO MAIN BAGGAGE WARNING ON TAKEOFF DUE TO MAIN BAGGAGE WARNING ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED MICROSWITCHES AND RESET DOOR WARNING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
